i was in the er 2 times in the past 5 days with abdominal pain. the 1st time they didbloodwork andan ultrasound which allcame back normal. i am about 9 weeks postop for gallbladder removal.they thought there could b a stone left inthe duct but they didnt finsdanything.on christmas day i had SEVERE upper abdominal pain and went to the er again. thist ime they did bloodwork,an ekg and a ct scan with some drink i had to have.all came back normal.they gave me 8 gm of morphine for the pain whichdidnt reallywork. upon process of elimination they said i could have an ulcer and h pylori bacteria and they saidi needed to follow up with my gi and have an endoscope. does anyone else have this pain? it is almosta gnawing pain inthe upper part of my stomach.it feels like a HUGE buble in there and almost like a dull pain all the time and then when the pain came i could not breath it was so bad.i am taking CARAFATE and prevacid now for the ulcer. i have no fever norvomiting or diarrhea.
This could be an ulcer pain or pain due to residual stones in the common bile duct.
Upper GI endoscopy may be done to rule out ulcer. Medication like Prilosec may be taken for relief.
For residual stones MRCP may be done.
Since the pain is gnawing in character it is more likely to be due to ulcer.
I too was diagnosed with h-pylori. Ill bet 90% of people in this forum will test positive for it. The doctors say its very common. The cocktail of antibiotics given for it is a pain in the butt to take. I have a question, does anyone have really bad breath from this. I have always had bad breath and am immaculate with my teeth, so I chalked it up to hallitosis. As soon as I took the antibiotics, my bad breath disappeared.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.